# SDR UPS01834671

- Difficulty date: January 2, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- Aircraft time: 71,650 hours, 47,792 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 5640808507N
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LEFT HAND SIDE OF LOWER HORIZONTAL STAB FWD CONSTANT PANEL IS CRACKED BETWEEN 1ST THREE BOLT HOLES.  REMOVED AND REPLACED LOWER FWD CONSTANT PANEL IAW DC8-5510-1074L.
